If overdose is suspected, contact a poison control center or emergency room immediately. US residents can call the US National Poison Hotline at 1-800-222-1222. Canada residents can call a provincial poison control center. Symptoms of overdose may include: very slow heartbeat, severe dizziness, severe weakness, fainting, trouble breathing.
I started Arava a few weeks ago, and 3 days later came down with Pneumonia. I think I was already losing the pneumonia battle before I... Read more »
An exhaustive review of health records of 443,632 veterans nationwide reported by Ross D. Fletcher, MD, of the VA Medical Center in... Read more »
Full Question: I first started suffering with migraines when I was 30 years old. They always begin with a visual aura and when I was... Read more »
Source: FirstDatabank Drug
Generic Name: METOPROLOL/HYDROCHLOROTHIAZIDE - ORALPronounced: (met-oh-PRO-lol/HYE-droe-KLOR-oh-THYE-a-zide)Metoprolol-Hydrochlorothiazide Oral... Read more »